Spherical splines
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 1, pp. 1-22.
@article{M2AN_1992__26_1_1_0,
     author = {Hoschek, J. and Seemann, G.},
     title = {Spherical splines},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     pages = {1--22},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {26},
     number = {1},
     year = {1992},
     zbl = {0755.41011},
     mrnumber = {1154997},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_1_1_0/}
}
TY  - JOUR
AU  - Hoschek, J.
AU  - Seemann, G.
TI  - Spherical splines
JO  - ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
PY  - 1992
DA  - 1992///
SP  - 1
EP  - 22
VL  - 26
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1992__26_1_1_0/
UR  - https://zbmath.org/?q=an%3A0755.41011
UR  - https://www.ams.org/mathscinet-getitem?mr=1154997
LA  - en
ID  - M2AN_1992__26_1_1_0
ER  - 
Hoschek, J.; Seemann, G. Spherical splines. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 1, pp. 1-22. http://www.numdam.org/item/M2AN_1992__26_1_1_0/

[1] G. Farin, Curves and surfaces for Computer Aided Geometrie Design (sec. ed.) Academic Press, 1990. | MR 1058011 | Zbl 0702.68004

[2] R. D. Farouki, T. Sakkalis, Pythagorean hodographs. Submitted to IBM, J. Res. Develop., 1990. | MR 1084084

[3] J. Hoschek, Intrinsic parametrization for approximation. Comput. Aided Geom. Design 5 (1988), 27-31. | MR 945303 | Zbl 0644.65011

[4] J. Hoschek, F.-J. Schneider, P. Wassum, Optimal approximate conversion of spline surfaces. Comput. Aided Geom. Design 6 (1989), 293-306. | MR 1030616 | Zbl 0682.65005

[5] J. Hoschek, D. Lasser, Grundlagen der geometrischen Datenverarbeitung. Teubner, 1989. | MR 1055828 | Zbl 0682.68002

[6] J. Hoschek, Circular Splines. Submitted to Computer-aided design, 1990. | Zbl 0763.65005

[7] K. K. Kubota, Pythagorean triples in unique factorization domains. Amer. Math. Monthly 79 (1972), 503-505. | MR 297690 | Zbl 0242.10008

[8] L. Piegl, On the use of infinite control points in CAGD. Comput. Aided Geom. Design 4 (1987), 155-166. | MR 898031 | Zbl 0622.65142

[9] G. Seemann, Interpolation und Approximation mit sphärischen Kreissplines in Bézier-Darstellung. Dipl.-Arbeit Fachbereich Mathematik, Technische Hochschule Darmstadt 1990.